# SDR CA150204001

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,713 hours
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CREW DETECTED A STRONG ODOR IN THE COCKPIT, BOTH PILOTS FELT NAUSEOUS & ELECTED TO DIVERT BACK.  THE CREW FOLLOWED THE OVERWEIGHT LANDING CHECKS & LANDED ON 08R WITHOUT FURTHER INCIDENT.  EMER TRUCKS WERE CALLED OUT DUE OVERWEIGHT LANDING.  BUT NO EMER WAS DECLARED.  TEST FLIGHT COMPLETED, NO EVIDENCE OF FUMES.
